# SDR IPXA09M55560

- Difficulty date: April 6, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER FWD CARGO COMPT BILGE AREA AT STA 939, LONG 52, WHILE DOING AFT SIDE LONGERON REPAIR FOUND ANOTHER CORROSION.  CORRODED LONG TRIM OFF.  HFEC INSPECTION C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND LONGERON SPLICE FABRICATED.  FPI C/O ON BOTH, FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND SPLICE REPROTECTED, PAINTED AND INSTALLED AS PER SRM 53-10-00 FIG 1, VOL I, REV 40.  ITEM TRANSFERRED TO MPI CONTROL NR P20506.
